# SDR AALA202403051432

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 17,373 hours, 7,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergenc Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PLACARD ABOVE ROW 16 DISCONNECTED FROM CEILING. RECONNECTED EMERGENCY EXIT PLACARD ABOVE ROW 16. PER AMM 33-51-01.
